Skip to content
SUQQ
Genexa Acetaminophen 500mg Extra Strength Pain Reliever & Fever Reducer Caplets | Pain Relief Medications & Treatments of Headache, Backache, Toothache, & Minor Arthritis | 3 Pack (300 Count)
Hover to zoom

Genexa

Genexa Acetaminophen 500mg Extra Strength Pain Reliever & Fever Reducer Caplets | Pain Relief Medications & Treatments of Headache, Backache, Toothache, & Minor Arthritis | 3 Pack (300 Count)

SKU: Z09CA61A2A01FBBA1C3D1Z

4.8(15)
405+ sold
AED 247.05

Inclusive of VAT

Hurry — only 1 left in stock!

1

Coupons & Offers

SUQQ GOGet it by Sat, Oct 3 — Free delivery

Deliver to Dubai ·

14-day returns — free & easy

6-month warranty — manufacturer-backed

Sold by

Global Store

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

[Pain Relief & Fever Reducer]: Genexa Extra Strength Acetaminophen offers an effective solution for temporarily reducing fever and relieving minor aches and pains due to headache, toothache, minor pains of arthritis, backache, the common cold, and premenstrual and menstrual cramps for both adults and children aged 12 and older. | [Fast Acting Acetaminophen Formula]: Genexa Extra Strength pills feature 500mg acetaminophen caplets, that helps to provide relief to minor aches, pains, and fever. Ideal for common colds, toothaches, headaches, backaches, and menstrual cramps. | [Easy to Swallow Caplets]: With a smooth coating and a streamlined design, these caplets are exceptionally easy to swallow, ensuring a hassle-free experience for all users. | [Ingredients You Want]: Genexa Extra Strength Pain and Fever Relief is made with the same effective acetaminophen as other brands, but without artificial fillers or dyes. | [Clean Medicine]: Genexa Extra Strength Acetaminophen is made with the same effective active ingredients you need, and is free from artificial preservatives, artificial dyes, and common allergens, ensuring a clean over-the-counter medicine for your pain and fever reduction.

Frequently bought together

Genexa Acetaminophen 500mg Extra Strength Pain Reliever & Fever Reducer Caplets | Pain Relief Medications & Treatments of Headache, Backache, Toothache, & Minor Arthritis | 3 Pack (300 Count)

AED 247.05

NEWGO Kids Ice Pack for Boo Boos 4 Pack Hot Cold Packs with 4 Cute Plush Sleeves Toddler Ice Pack for Kids Injuries Headache Wisdom Teeth Pain Relief

AED 125.39

OPTIVIDA Colloidal Silver Gel for Wound Care Natural Topical Skin Healing NanoSilver Topical Gel for Wounds Burns Rashes Skin Irritations Unscented 4 Oz

AED 127.44

Total for 3 items

AED 499.88

More from Genexa

Similar items

You May Also Like

AED 247.05